The following is a list of publications. An asterisk indicates that preprints are available. In some cases you may follow the link to a PostScript file containing a preprint. * indicates CSUN student co-author.

1. Semi-calssical Constructions In Solid State Physics, Communications in PDE, 16(2&3), 255-289.(*)

2. Stationary Solutions for the one-dimensional Fremond model of Shape Memory Alloys, Cont. Mech. and Thermodynamics, 3(1991) 277-292.(*)

3. A numerical scheme for the one-dimensional Penrose-Fife model for phase transitions, Adv. Math. Sci. and Appl., Vol. 2, No. 2, (1993), 457-483.

4. Mathematical Aspects of the Penrose-Fife phase field model, Control and Cybernetics, Vol. 23, No. 4 (1994), 677-689. Preprint

5. Global Smooth Solutions to a Penrose-Fife model for Ising Ferromagnets, Adv. Math. Sci. and Appl., Vol. 6, No. 1, (1996), 227-241. (with J. Sprekels and S. Zheng). Preprint

6. Global Solutions to a Penrose-Fife phase field model under flux boundary conditions, Math. Meth. Appl. Sci., 19(1996), No. 13, 1053-1072. (with Ph. Laurencot and J. Sprekels). Preprint

7. State Constraint Optimal Control Problems for Phase field models, Control and Cybernetics, Vol. 25, No. 6 (1996), 1137-1155. (With J. Sokolowski and J. Sprekels). Preprint

8. Domain Optimization Problem for the Stationary Heat Equation, J. Appl. Math. and Comp. Sci., No. 2, (1996), 353-374. (with A. Henrot and J. Sokolowski) Preprint

9. The Pythagorean Theorem and related results - A resource for Geometry teachers, PRIMUS, Vol. VIII, No. 4, (1998), 365-383. (with G. A. Zakeri).(*)

10. Stationary Solutions to Phase Field Equations, Southwest J. Pure and Appl. Math., Issue 2, December 1999. Preprint

11. Weak Solutions to joined nonlinear systems of PDEs, J. of Appl. Math. Phys. (ZAMP), 52(2001), 713-729. (with N. Bubner and J. Sokolowski). Preprint

12. Analytical Treatment of the Bridged Crack Problem. J. Appl. Math. and Mech. (ZAMM). 81(2001), 317-324.(with C. A. Shubin). Preprint

13. Models of Adaptive Structures using Shape Memory Actuators, Procedings of MTNS2000 (electronic), (with J. Sokolowski). Preprint

14. An elastic membrane with an attached non-linear thermoelastic rod, Appl. Math. Comp. Sci., 12(2002) (with J. Sokolowski). Preprint

15. An existence result for the bridged crack model, Automatyka Sterowanie Zaradzanie, Polish Academy of Sciences, Warsaw, 2002.(with M. Rao and J. Sokolowski)

16. Illustrating the Prime Number Theorem via Mathematica, Missouri Journal of Mathematical Sciences., 15 No. 3 (2003), 162-172. Preprint

17. Global L^{\infty} estimates for a class of quasi-linear parabolic equations. Southwest Journal of Pure and Applied Math., 2002, no. 2, 38-51. Preprint

18. A model for passive damping of a membrane, submitted (with J. Sokolowski). Control and Cybernetics, 34 (2005), No. 1, 325-337.  Preprint

19. A simple model for the motion of frog sperm (with L. Calvillo*), Missouri Journal of Mathematical Sciences, 20 No. 3 (2008), 209-222. Preprint

20. On anlaysis of boundary value problems in non-smooth domains (with G. Fremiot, M. Rao, and J. Sokolowski), Dissertationes Math. 462 (2009), 149pp. Preprint(PDF)

21. On Rearrangements of Alternating Series (with Madjiguene Ndiaye*), Atlantic Electronic Journal of Mathematics, Vol. 3, No. 1(2009), 6-17. Preprint(PDF)

22.Yet another failed attempt to prove the Irrationality of zeta(5). Preprint(PDF)